ugh...a double edged sword huh? i know what you're talking about. my heart rate increases to about 70 per minute but it's a pounding feeling. kinda like it's going to bust out of my chest!
fever, rapid heart rate, sweats, shakiness SHOULD BE REPORTED to you MD! just be sure she/he's aware of what you're feeling. if you have heart problems it would be a very good idea to tell your MD how the pred effects you.
Prednisone can also cause crazy symptoms like this when we're actually decreasing the dose as well!
it is sad that unfortunately this darn drug helps so much but can make ya feel so lousy in other ways. but...we gots to do what we gots to do.
umh...i don't know if this helps, but with me....when i go on steroids, it feels like my leg joints are "unstable" kinda wobbly? and legs are weak, hard to walk.
how long do you have to stay on it for?
Active Severe Rheumatory Arthritis. Crohns Disease. A.Chiari Malformation & right brain venous anomoly. Partial Complex Seizures. MVP & Tricuspid Valve Prolapse. Rheumatic heart & lung. Previous Lymes Disease for 10 years.
Meds: Remicade infusions; Intra-articular knee injections; Imuran; Mesalamine; Prednisone; Meclizine; Reglan; LidoDerm; Diazepam; Restaril; Dilaudid; Avinza and too many others.